# SDR SIMA201906265006

- Difficulty date: June 25, 2019
- Submitted: June 26, 2019
- Operation: Air carrier
- Aircraft: N681AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500824
- Aircraft time: 37,436 hours, 31,744 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Nut Plate
- Part number: AL2024T3AL7475T7
- Condition: Corroded
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER MOST NUTPLATE HOLE ON FWD EDGE OF CARGO DOOR IS OUT OF LIMITS.-C/A-REPAIRED LOWER NUTPLATE HOLE ON FWD EDGE OF CARGO DOOR IAW EMB 145 SRM 52-30-04.
